# SDR TWAA0103322

- Difficulty date: February 15, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,078 hours, 28,621 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND FORMER WITH CORROSION AT STA 1338, 5 INCHES ABOVE LONGERON 18R AT ATTACH POINT FOR LAV TANK HOLD DOWN CABLE.  REPAIRED FORMER PER SRM 53-03 FIG 14 PAGE 37.  TREATED BARE METAL PER 51-10-3.  ALL REPAIR PARTS PRE PAINTED.
